New Mexico, 2021Drought in New Mexico, May 1 to 31, 2021
May 1 to 31, 2021 · NWS ABQ · 41 events in 41 counties and zones
Drought conditions across northern and central New Mexico finally started to improve during the month of May 2021. The last couple weeks of May were unusually active for the area with many days defined by widespread thunderstorms especially across the eastern half of the area.
Every event with a place to put it; 41 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 41
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Drought conditions across northern and central New Mexico finally started to improve during the month of May 2021. The last couple weeks of May were unusually active for the area with many days defined by widespread thunderstorms especially across the eastern half of the area. Extreme to exceptional drought improved to about 75 percent with about 47 percent deemed exceptional drought. The most noted drought improvement was across the northeastern corner of New Mexico where a very active storm track improved conditions into the moderate drought category with even far eastern portions of Union County improving to abnormally dry. This area saw the highest precipitation totals with rain totals generally ranging from 3 to 6 inches. Southeast New Mexico also saw high precipitation totals, particularly in the last couple days of the month, where 3 to 5 inches of rain in a short period of time resulted in flooding in the area. Central New Mexico generally received precipitation totals ranging from 1 to 2 inches. Western New Mexico saw the least amount of precipitation during the month with totals less than an inch, and the Four Corners area received well less than half an inch.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Apr 30, 11:02 PM MST, 58 minutes earlier.
Area forecast discussion, Apr 30, 11:02 PM MST, 58 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
1202 AM MDT Sat May 1 2021
.AVIATION...
06Z TAF CYCLE
The upper low well to our southeast will lose it's grip on our far
southeast area today, including KROW, which will finally have some
sunshine. VFR conditions expected at all terminals through Saturday
night. Southwest winds will strengthen by early this afternoon with
gusts around 20 to 25 knots at KFMN, KGUP, KSAF and KLVS.
&&
.PREV DISCUSSION...318 PM MDT Fri Apr 30 2021...
.SYNOPSIS...
Light showers will still be possible over far southeastern New Mexico
through Saturday morning. Temperatures will warm through the weekend.
Winds will start to increase on Sunday afternoon ahead of the next
storm system and may result in critical fire weather conditions
along and south of Interstate 40. Increased chances for showers and
cooler temperatures are forecast for Monday. A few weak systems will
cross through the end of the work week, bringing potential
precipitation chances on a few afternoons next week.
&&
.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)...
An upper level low pressure system south of El Paso is now forecast
to meander slowly eastward over Big Bend tonight and Saturday, then
exit northeastward across TX. At least one of our trusted mesoscale
models continues to show the chance for showers persisting over the
southeast plains tonight into Saturday morning, then ending. Any
additional rain amounts look to be light. Otherwise, high
temperatures on Saturday are forecast to climb around 2 to 13
degrees above today's readings with the greatest increases across
the south central and southeast parts of the forecast area due to
increased sunshine and winds shifting more out of the south.
LONG TERM...(SUNDAY THROUGH FRIDAY)...
An upper-level ridge flattens more on Sunday, introducing stronger
westerlies as the next system approaches from the Great Basin. 700 mb
wind speeds show the main core located across southern New Mexico,
with speeds approaching wind advisory across the south central zones.
The trough arrives late Sunday night/Monday morning to NM. In
addition, a backdoor cold front moves through the eastern plains on
Monday. Precipitation chances, rain and mountain snow, will focus
across the northern mountains and northeast along and behind the
front. Isolated to scattered thunderstorms are also possible, where
negative LI's and steep mid-level lapse rates exist. Monday's high
temperatures will be about 10-25 degrees cooler than Sunday due to
the increased precipitation and cloud cover. It's possible to have an
east gap wind up to about 20 kts through the middle Rio Grande
Valley Monday night.
The trough ejects eastward on Tuesday morning, with some
precipitation lingering across the northeast. A weak shortwave
embedded in northwest flow on Wednesday may yield another round of
light shower activity across northern and northeastern NM. Elsewhere,
breezy to windy conditions will persist. Another backdoor front gets
pushed through the eastern plains Wednesday night. A ridge builds
over the area by Thursday. Moist return flow has the potential to
lead to a few afternoon thunderstorms on Friday. Highs return to
above normal values by the end of the week.
44/31
&&
.FIRE WEATHER...
...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AREAWIDE SUNDAY, EXCEPT
FOR THE NORTH CENTRAL MOUNTAINS AND NORTHWEST PLATEAU...
In the wake of a low pressure system that will gradually exit east
and northeastward from the Big Bend area Saturday and Saturday
night, high temperatures will climb above normal areawide this
weekend, humidities will plummet, and winds will strengthen as an
upper level trough approaches from the northwest. Widespread
critical fire weather conditions are expected Sunday, except for the
Northwest Plateau and North Central Mountains where winds generally
look to remain too light. That said, much of northwest and north
central NM can expect Super Haines on Sunday, with Haines of 6
across most of the remainder of the fire weather forecast area.
The upper level trough will bring showers, thunderstorms and
mountain snow Sunday night through Monday night as it crosses from
the northwest with both Pacific and backdoor cold fronts. Wetting
precipitation is expected from the northern mountains eastward and
across much of the east central plains, with lighter amounts
elsewhere across the forecast area. A few to several inches of snow
will be possible on the high peaks of the Sangre de Cristo Mountains,
mainly above 9500 feet. A weaker trough may clip northeast NM on
Wednesday with light additional precipitation along and east of the
Sangres. That system will also cause breezy west winds to develop
across much of the forecast area with fire weather concerns over east
central areas.
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday morning through Sunday evening for
the following zones... NMZ103>109.
&&
Hazardous weather outlook, Apr 30, 2:16 AM MST, 21 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
316 AM MDT Fri Apr 30 2021
NMZ201>241-011100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
316 AM MDT Fri Apr 30 2021
This hazardous weather outlook is for portions of north and central
New Mexico.
.DAY ONE...Today and Tonight
No hazardous weather is expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
Critical fire weather conditions will return on Sunday for areas
near and south of Interstate 40 as westerly winds ramp back up and
humidity values plummet. Wind gusts of 35 to 45 mph will be common,
though higher gusts will be possible across the Sacramento and
Capitan Mountains. Fortunately, another storm system looks to arrive
on Monday and Monday night, increasing chances for showers and
thunderstorms once again.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
34
Drought, Northwest Plateau
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Northwest Plateau forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.045, -108.291 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, West Central Plateau
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- West Central Plateau forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.803, -108.222 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, Northwest Highlands
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Northwest Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.072, -107.535 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, Far Northwest Highlands
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Far Northwest Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.236, -107.293 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, Far Northeast Highlands
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Far Northeast Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.308, -104.796 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 improved in May with severe to extreme drought conditions across the area.
Drought, Union County
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Union County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.482, -103.471 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from April 2021 improved in May. Drought conditions across central and eastern Union County improved to moderate drought while severe drought conditions continued across western portions of the county.
Drought, Tusas Mountains Including Chama
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Tusas Mountains Including Chama forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -106.162 (the zone’s center; the record gives no point)
Severe drought conditions from April 2021 continued in May.
Drought, Upper Rio Grande Valley
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Upper Rio Grande Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -106.162 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, Northern Sangre de Cristo Mountains
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Northern Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.592, -105.139 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 improved in May. Northern portions of the area improved to moderate drought while severe drought conditions continued across southern portions of the area.
Drought, East Slopes Sangre de Cristo Mountains
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- East Slopes Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.032, -104.803 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 improved in May with severe to extreme drought conditions across the East Slopes of the Sangre de Cristo Mountains.
Drought, Johnson and Bartlett Mesas Including Raton Pass
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Johnson and Bartlett Mesas Including Raton Pass forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.544, -104.059 (the zone’s center; the record gives no point)
Extreme drought conditions from April 2021 improved in May with severe drought conditions across the area.
Drought, Jemez Mountains
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Jemez Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.023, -106.622 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, Southern Sangre de Cristo Mountains
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Southern Sangre de Cristo Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.115, -105.451 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 improved slightly in May with severe drought conditions across northern portions of the area.
Drought, Espanola Valley
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Espanola Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.198, -106.100 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, Harding County
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Harding County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.858, -103.820 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from April 2021 improved in May with moderate to severe drought conditions across much of Harding County. Extreme drought conditions continued across western and far southern portions of the county.
Drought, Eastern San Miguel County
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Eastern San Miguel County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.480, -104.816 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from April 2021 continued in May.
Drought, Northeast Highlands
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Northeast Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.480, -104.816 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 improved in May with extreme drought conditions across the area.
Drought, Quay County
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Quay County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.104, -103.550 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from April 2021 continued in May. Northern portions of Quay County did improve in May to moderate drought.
Drought, Guadalupe County
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Guadalupe County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.863, -104.791 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, De Baca County
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- De Baca County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.342, -104.412 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, Curry County
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Curry County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.574, -103.347 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, Roosevelt County
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Roosevelt County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.021, -103.480 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May. Central portions of Roosevelt County did improve to extreme drought.
Drought, Chaves County Plains
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Chaves County Plains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.363, -104.467 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, Glorieta Mesa Including Glorieta Pass
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Glorieta Mesa Including Glorieta Pass forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.494, -105.396 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, Santa Fe Metro Area
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Santa Fe Metro Area forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.416, -106.504 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, Sandia/Manzano Mountains Including Edgewood
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Sandia/Manzano Mountains Including Edgewood forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.121, -106.434 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, Estancia Valley
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Estancia Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.066, -106.166 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, Central Highlands
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.209, -105.548 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, Chuska Mountains
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Chuska Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.045, -108.291 (the zone’s center; the record gives no point)
Extreme drought conditions from April 2021 continued in May.
Drought, Southwest Mountains
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Southwest Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.961, -107.667 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, San Francisco River Valley
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- San Francisco River Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.915, -108.405 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, Middle Rio Grande Valley/Albuquerque Metro Area
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Middle Rio Grande Valley/Albuquerque Metro Area forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 35.002, -106.839 (the zone’s center; the record gives no point)
Severe to extreme drought conditions from April 2021 continued in May.
Drought, Eastern Lincoln County
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Eastern Lincoln County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.745, -105.459 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, Southwest Chaves County
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Southwest Chaves County forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.363, -104.467 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, South Central Highlands
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- South Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.277, -106.262 (the zone’s center; the record gives no point)
Extreme to exceptional drought conditions from April 2021 continued in May.
Drought, Upper Tularosa Valley
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Upper Tularosa Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.876, -106.194 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, South Central Mountains
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- South Central Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.745, -105.459 (the zone’s center; the record gives no point)
Exceptional drought conditions from April 2021 continued in May.
Drought, West Central Mountains
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- West Central Mountains forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.821, -107.693 (the zone’s center; the record gives no point)
Severe drought conditions from April 2021 continued in May.
Drought, West Central Highlands
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- West Central Highlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.993, -107.256 (the zone’s center; the record gives no point)
Severe drought conditions from April 2021 continued in May.
Drought, Lower Rio Grande Valley
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- Lower Rio Grande Valley forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 34.007, -106.930 (the zone’s center; the record gives no point)
Severe drought conditions from April 2021 continued in May.
Drought, San Agustin Plains and Adjacent Lowlands
- When
- May 1, 12:00 AM MST to May 31, 11:59 PM MST
- Where
- San Agustin Plains and Adjacent Lowlands forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 33.961, -107.667 (the zone’s center; the record gives no point)
Severe drought conditions from April 2021 continued in May.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Idaho, May 1, 20213 deaths · 5 injured · 54 kt wind · 2 events
- Flash Flood and Flood in Virginia, May 1 to 4, 20211 death · $294,000 · 65 kt wind · 38 events
- Marine Strong Wind in Lake Michigan, May 1, 20211 death · 3 injured · 1 event
- Drought in Iowa, May 1 to 31, 2021$167,000 · 9 events
- Damaging Winds in South Carolina, May 1 to 4, 20211 injured · $59,000 · 56 kt wind · 9 events
- Flash Flooding in Texas, May 1, 2021$80,000 · 10 events
- Drought in South Dakota, May 1 to 31, 2021$58,000 · 2 events
- Drought in North Dakota, May 1 to 31, 202136 events
- Flash Flooding and Damaging Wind in Texas, May 1, 2021$5,000 · 61 kt wind · 23 events
- Drought in Colorado, May 1 to 31, 202121 events
- Drought in California, May 1 to 31, 202121 events
- Strong Wind in Wisconsin, May 1, 2021$22,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 953367, 953369, 953371, 953372, 953374, 953376, 953378, 953380, 953381, 953383, 953384, 953385, 953387, 953389, 953392, 953394, 953395, 953397, 953398, 953399, 953401, 953402, 953403, 953404, 953405, 953406, 953407, 953408, 953409, 953410, 953411, 953412, 953413, 953414, 953415, 953416, 953417, 953418, 953419, 953420, and more.